| Model Number |
6946M55 |
| Medical Device Problem Codes |
Over-Sensing (1438); Under-Sensing (1661)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/02/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that a lead integrity alert (lia) triggered for the right ventricular (rv) lead.The lead exhibited oversensing, undersensing, elevated sensing integrity counter (sic) and high rate non-sustained episodes.The lead remains in use.No patient complications have been reported as a result of this event.